# SDR R61A201505030277

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,153 hours, 16,608 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Condition: Failed
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A "PARKING BRAKE NOT RELEASED" MESSAGE . CREW FOLLOWED QRH WITH NO SUCCESS, CONTINUED TO DESTINATION, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. CREW WAS ABLE TO TAXI TO GATE WHERE PASSENGERS DEPLANNED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT TO A OTBD BRAKE PRESSURE SWITCH, R & R SWITCH IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
